# SDR QXEA200700772

- Difficulty date: April 28, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 15,116 hours, 15,353 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Track
- Condition: Corroded
- Location: Aft Stairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - INBOARD SUPPORT FLANGE ATTACHED TO AFT ENTRY FOLDING STAIR INBOARD TRACK IS CORRODED ON UPPER SURFACE.  REPAIRED IAW SRM 51-25-10, 51-21-00, 51-21-10, 51-14-00.
